# SDR 98ZZZX1939

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40LP
- Make and model: Bell 206L-1
- Aircraft serial: 45233
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Drive Link
- Part number: 206010336005
- Condition: Worn
- Location: Swashplate
- Part time: 51 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED DRIVE LINK FOR EXCESSIVE PLAY AT TWO PLACES.  SEE BELL L-3 FIG 6221.  UPON TEARDOWN, FOUND BEARINGS AND SPACERS WORN BEYOND LIMITS.  TOTAL TIME OF PARTS LESS THAN 1,000 HOURS/1 YEAR SINCE REPLACEMENT.
